Skip to Content

Is there any side effect from the use of vitamin E and clomid, if yes what are the side effects?

Responses (1)

Marvell 30 Jan 2010

Possible side effects of Vitamin E are:

Stop taking vitamin E and seek emergency medical attention if you experience an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives).

Other less serious side effects may occur, especially with large doses or prolonged use. Talk to your doctor if you experience

fatigue, weakness, headache, nausea, blurred vision, or flatulence or diarrhea.

https://www.drugs.com/vitamin_e.html

Please see link below for known side effects of Clomid in detail:

https://www.drugs.com/sfx/clomid-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions